# SDR DALA2015021301289

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,704 hours, 11,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING CANTED PRESSURE DECK INTERNAL CROSS DRAIN PATH FOUND CORRODED AT BS 955 BETWEEN LBL 2 - 10.  REPAIRED.
